# SDR BMAC020019

- Difficulty date: September 28, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- Engine: Garrtt TPE331*
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WOULD ONLY PRODUCE APPROXIMATELY 85 PERCENT TORQUE ON TAKEOFF.  TAKEOFF WAS ABORTED.  NR 2 EGT WAS ERRATIC WHILE TAXING BACK.  REMOVED, INSPECTED AND CLEANED THE FOLLOWING CONNECTOR PLUGS; TTL, TORQUE RIGHT, J1 AND J3 ON SIGNAL CONDITIONER, LEFT AND RIGHT AFT FIREWALL BULKHEAD.  ALL CONNECTOR PLUGS ARE IN GOOD CONDITION, NO DEFECTS WERE NOTED.  OPS CHECK ENGINE, SRL ON AND OFF, ALL PARAMETERS WERE NORMAL AT THIS TIME IAW MM.  MOISTURE IN CONNECTOR PLUGS.  WEATHER AT TIME OF OCCURRENCE WAS RAIN.
